# SDR WVER2016061794701

- Difficulty date: June 17, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 15,012 hours, 14,420 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: AV67024100
- Condition: Damaged
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS SMALL DAMAGE MARK ON T/E BETWEEN RIB 10 AND 11.
